# SDR DALA2022062104335

- Difficulty date: June 16, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 CORROSION ON SEAT TRACK RBL 24 BTW STA 375 TO 377 ALSO STA 435 AT W1. CORRECTIVE ACTION: SUMMARY OF NRC 00366: ON SEAT TRACK RBL 24 BTW STA 375 TO 377 ALSO STA 435 AT W1 WAS REPLACE PER B757-200 SRM. (2279808)
